A Note on Entire Functions That Share Two Small Functions
Jun-Fan Chen
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
This note is to show that if is a nonconstant entire function that shares two pairs of small functions ignoring multiplicities with its first derivative , then there exists a close linear relationship between and . This result is a generalization of some results obtained by Rubel and Yang, Mues and Steinmetz, Zheng and Wang, and Qiu. Moreover, examples are provided to show that the conditions in the result are sharp.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/601507.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/601507.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:601507
DOI: 10.1155/2014/601507
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().